Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 9 > Magic Graphoidal on Class of Trees
< Back to Volume

Magic Graphoidal on Class of Trees

Full Text PDF

Abstract:

B.D.Acharya and E. Sampathkumar [1] defined Graphoidal cover as partition of edge set of a graph G into internally disjoint paths (not necessarily open). The minimum cardinality of such cover is known as graphoidal covering number of G.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 9)
Pages:
33-44
DOI:
10.18052/www.scipress.com/BMSA.9.33
Citation:
A. N. Murugan "Magic Graphoidal on Class of Trees", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 33-44, 2014
Online since:
Aug 2014
Export:
Distribution: